Existence of Periodic Solutions for a Class of Second-Order Neutral Differential Equations with Multiple Deviating Arguments

  • Chengjun Guo School of Applied Mathematics, Guangdong, University of Technology 510006, P.R.China.
  • Donal O’Regan Department of Mathematics, National University of Ireland, Galway, Ireland.
  • Ravi P. Agarwal Department of Mathematical Sciences, Florida Institute of Technology, Melbourne, Florida 32901, USA.
Keywords: Periodic solution, Multiple deviating arguments, Neutral differential equation, Kranoselskii fixed point theorem, Mawhin’s continuation theorem

Abstract

Using Kranoselskii fixed point theorem and Mawhin’s continuation theorem we establish the existence of periodic solutions for a second order neutral differential equation with multiple deviating arguments.

Published
2010-10-01
How to Cite
[1]
C. Guo, D. O’Regan, and R. P. Agarwal, “Existence of Periodic Solutions for a Class of Second-Order Neutral Differential Equations with Multiple Deviating Arguments”, CUBO, vol. 12, no. 3, pp. 153–165, Oct. 2010.